Panadol Osteo is a sustained release formulation that can provide long-lasting relief from persistent pain such as that associated with Osteoarthritis. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting up to 8 hours, Panadol Osteo may provide up to 24-hour relief from pain.
Use Panadol Osteo for effective relief of persistent pain associated with Osteoarthritis.
The Paracetamol in Panadol Osteo is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.
Each capsule Contains:
Paracetamol 665mgDirections & Precautions
Do NOT crush tablets.
Ages 12-Adult: 2 Caplets, swallowed whole with water three times daily every 6-8 hours.
Maximum of 6 Caplets in 24 hours
Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.
Dispensed and Fulfilied by ChemistPlus
Contact phone: 09 520 0777